# SDR DALA2019030901600

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON SEAT TRACK 56R BTW STA Y=446 TO Y=481 AT PAX CABIN IN REF NRC S/N 00075. NRC 00641: CORROSION LEVEL 2, SEAT TRACK 56R BTW STA Y=446 TO Y=481 AT PAX CABIN WAS REPAIRED PER SRM 53-20-52-2R-5 AND 51-41-01-0G. (LP #0975559)
